# SDR 2009FA0000134

- Difficulty date: December 17, 2008
- Submitted: February 26, 2009
- Operation: General aviation
- Aircraft: N127MC
- Make and model: Cessna 425
- Aircraft serial: 4250231
- Aircraft time: 5,990 hours
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Fork
- Part number: 58420005
- Condition: Cracked
- Location: Nlg
- Part time: 5,990 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUSLY REPORTED TO MFG IAW INSTRUCTIONS STIPULATED IN SUPPLEMENTAL INSPECTION DOCUMENTS FOR CONTINUED AIRWORTHINESS OF THE AIRPLANE.  NOSE GEAR FORK FAILED NDT IAW SUPPLEMENTAL INSPECTION 32-20-02.  REPLACED NOSE FORK ASSEMBLY PN 5842000-5.
